# SDR CALA2010022600045

- Difficulty date: February 23, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 30,744 hours, 11,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 AT LEFT PSU RAIL ATTACH AREA, FRAME IS CRACKED AT ATTACH FASTENER BETWEEN STRINGER 8 LEFT AND 9 LEFT.  FRAME REPAIR AT STA 400 LT BETWEEN STR 8 AND 9 LT COMPLIED WITH REF ECRA 5310-05100.
